# SDR IPXA2022021478987

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 32,313 hours, 20,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: BAC1518769
- Part serial: NSN
- Condition: None
- Location: Sta 1320 S-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C-CKAFT CARGO COMPT. HAS EXISTING REPAIR AT STA 1320 I/B OF S-26R.REMOVED EXISTING REPAIR, FABRICATED STRINGER CLIPS AND COLD WORKED HOLES. REPAIRE IAW EA# 757-5360-27-A2810 REV; UPS EO B757-5310-82766-A.
